# SDR HEEA077027

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 3,053 hours
- System (JASC): 3120 · Independent Instruments
- Part: Light
- Condition: Inoperative
- Location: Cockpit Clock
- Part time: 3,053 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERNAL LIGHT QUIT WORKING.
